Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Eyeback

Overused retin-a micro .04/burned skin w/pic

Hello everyone i'm here to get some help / suggestion , 11 month ago i began to have a big cystic breakout so i started retin-a (again) but this time i overused it like really bad for like 1 month and now the middle of my forehead is like skinny all the time like burned , my derm told me to continue retin-a but only 2 times a week(instead of every day ) to help the scars and maybe to renew the skin but it doesnt seem to work. its been7 month now on retin a 2 time a week, im also doing Endymed 3deep microneedling rf (1of5 treatment remaining ) is there anything i should do about the retin-a ? should i stop it to let the skin rest ? is my skin gonna be skinny forever ? sorry for my english , its not my language :( 
mzgJLCV.jpg

Edited by Eyeback

Share this post


Link to post
Share on other sites

I burnt my skin one time by putting it on right after cleansing, it was only temporary. I suggest taking at least a month off of retina and wear sunscreen everyday on this area! It should go back to normal.

Edited by mjg713

Share this post


Link to post
Share on other sites

It should improve over 2-4 weeks with proper care. Use sunscreen during the day and aquaphor at night. Try to lay off anything harsh.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×